Patient Comments: Vaginitis - Possible Causes

What do you think is the cause of your vaginitis?

Comment from: charoscar, 25-34 Female (Patient) Published: October 29

I recently began using NuvaRing for birth control and within a few days of inserting it I noticed I was having the symptoms of vaginitis, I've only had one yeast infection in the past and that was due to a medication during pregnancy so I'm quite sure the NuvaRing was the cause.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Vaginitis - Personal Experience Question: Please describe your experience with vaginitis.
Vaginitis - Symptoms Question: What were your symptoms associated with vaginitis?
Vaginitis - Home Remedies Question: Please suggest home remedies that have been effective for your vaginitis.
Vaginitis - Treatment Question: What kinds of treatment, including medication, have you received for vaginitis?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.